Have you noticed decrease in bone density after taking vissane?

Have you noticed decrease in bone density after taking vissane?

Hi guys
I am new to this site. I have been taking vissane for about four months. Recently I am experiencing a terrible weakness in my right hand and waist. My right hand sometimes really bothers me that I feel I wanna cut it off. I read somewhere that vissane can lead to decrease in bone density. As the reason of this decrease in bone density is hormonal, I want to know if this loss can be compensated with taking calcium and vitamin D ?
Thank you in… read more

A MyEndometriosisTeam Member said:

Yes Visanne causes decrease of bone mineral dinesity. And its SPC recommends using Calcium and Vitamin D. I was using it and felt weakness also. talked to my doctor and said not necessary but i think it has affected me. Take Calcium and Vitamin D

posted 3 months ago
A MyEndometriosisTeam Member said:

Talk with the doctor who prescribed it and I would definitely maybe start taking vitamin D and some calcium and see if it helps. The feelings are probably due to nerves in your arm so I would ask about that too.

posted 3 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in